Alkof-DX Syrup 100ml
Item requires a valid prescription
Manufactured By Alkem Laboratories
Composition Chlorpheniramine Maleate 4mg, Dextromethorphan Hyd
Includes all taxes
Click here to view Alternate brands
Uses / Indications:
Chlorpheniramine Maleate is used in the treatment of allergic conditions.
Interactions / Warnings:
Caution is advised when consuming alcohol with Alkof DX Syrup. Please consult your doctor.
Alkof DX Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
- Avoid driving or operating dangerous machinery as it may decrease alertness.
- Avoid consuming alcohol when taking the Chlorpheniramine Maleate, as it may cause excessive sleepiness or drowsiness.
Chlorpheniramine Maleate : Sleepiness;Dextromethorphan Hydrobromide : Sleepiness, Dizziness, Excitation, Confusion, Convulsion, Respiratory depression, Nausea, Vomiting, Diarrhea, Rash
How to use:
Alkof DX Syrup may be taken with or without food, but it is better to take it at a fixed time.
Take it with food if stomach upset occurs.
How it works:
Chlorpheniramine Maleate is an antiallergic medication. When your body is exposed to an allergen (pollen, animal dander, house dust etc.), it produces a chemical called histamine. This causes watery eyes, runny or blocked nose, sneezing, skin rashes, itching etc. Chlorpheniramine Maleate works by blocking the action of histamine, thereby relieving these symptoms.
Q. Does chlorpheniramine or chlorpheniramine maleate cause increase in blood pressure/ drowsy/non drowsy/sedating/get you high/keep you awake/sleepiness/make you tired/weight gain?
Chlorpheniramine causing these side effects is common or rare. Always consult your doctor, if you experience any of these side effects
Q. Is chlorpheniramine like Benadryl?
No, chlorpheniramine is different from Benadryl
Q. Is chlorpheniramine prescription?
Yes, it is available with doctorâ€™s prescription only
Q. Can I take chlorpheniramine or chlorpheniramine maleate with Panadol/ cetirizine /Zyrtec/ Allegra/ warfarin/ diphenhydramine/ ibuprofen/Claritin/guaifenesin/Benadryl?
Yes, but taking other medicines may alter the effects of chlorpheniramine. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required
Q. Does chlorpheniramine contain aspirin?
No, it does not contain aspirin in it. Chlorpheniramine is a different drug than aspirin.
Disclaimer : The content on KauveryMeds.com is only for informational purposes. Always consult a professional medical practitioner regarding any health or medical conditions and their respective diagnosis or treatment. Follow your doctor's advice and do not disregard it because of something you have seen or read on this website